Translator Disclaimer
2001 Generalized symplectic rational blowdowns
Margaret Symington
Algebr. Geom. Topol. 1(1): 503-518 (2001). DOI: 10.2140/agt.2001.1.503

Abstract

We prove that the generalized rational blowdown, a surgery on smooth 4–manifolds, can be performed in the symplectic category.

Citation

Download Citation

Margaret Symington. "Generalized symplectic rational blowdowns." Algebr. Geom. Topol. 1 (1) 503 - 518, 2001. https://doi.org/10.2140/agt.2001.1.503

Information

Received: 6 August 2001; Revised: 20 September 2001; Accepted: 21 September 2001; Published: 2001
First available in Project Euclid: 21 December 2017

zbMATH: 0991.57027
MathSciNet: MR1852770
Digital Object Identifier: 10.2140/agt.2001.1.503

Subjects:
Primary: 57R17
Secondary: 57M50, 57R15

Rights: Copyright © 2001 Mathematical Sciences Publishers

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.1 • No. 1 • 2001
MSP
Back to Top